Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

A nonlinear partial differential equation and the unconditional constant of the Haar system in $L^p$


Author: D. L. Burkholder
Journal: Bull. Amer. Math. Soc. 7 (1982), 591-595
MSC (1980): Primary 46E30, 60G46; Secondary 35C05
DOI: https://doi.org/10.1090/S0273-0979-1982-15061-3
MathSciNet review: 670133
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46E30, 60G46, 35C05

Retrieve articles in all journals with MSC (1980): 46E30, 60G46, 35C05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15061-3